I’m not typically a conspiracy theorist, but I honestly think you’re on to something there. I was first prescribed adderall xr in 2009. It worked excellent for me. I stopped taking it for many years and started back up in 2019. 30 mg XR no longer lasts very long for me (that used to last me at LEAST from 8 AM – 8 PM without fail back in the day). So now I have to take a 20 mg IR tablet in the afternoon.
About 6 hours after taking my XR dose, I start getting the chest heaviness-heartburn feeling, the veins in my hands get more defined, and I’ll get palpitations. I had my heart checked out by a doctor and there is NOTHING wrong with it, normal.
Prasco generic is made in the same place as brand name XR actually. Prasco is the manufacturer of the brand name too. I tried switching to the brand name and it’s a LITTLE better but only in that its more consistent. It still doesn’t last very long and ultimately results in me being extremely uncomfortable by evening.
If I skip medication for a few days, I feel completely normal again physically.
I thought maybe I was just older so the medication didn’t work as well and my heart is just not 20 years old anymore. But after reading stories here, it’s clear it’s not just me. There’s something wrong with this medication. I’ve been considering switching to Mydayis for several months just so I can have my medication last for more than a few hours a day. Now that you’re mentioning it, I do wonder if that was the goal all along.